Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been on the regimen for about a year now. It worked for me, all my acne has disappeared. However, every so often specific parts of my face (specifically the side of my left eye and the right cheek) become severely irritated. The skin turns red, it flakes and peels, it stings, and afterwards, there's a slight scar (not sure that I can call it that?) or at least mark (noticeably whiter, elevated skin) left from the irritation.

The first time this happened, I tried not putting BP on the irritation. It took a while but the irritation eventually went away.

The second time it happened, I tried the same thing. However, I also lessened how much BP I use (now about a nickle's worth). And I also bought and used a "moisturizing soap/cleanser." This seemed to help.

It has recently just happened again. I'm not putting BP on those spots, and I'm adding extra moisturizer to help "sooth." I'm sure it'll go away eventually...

I'm just curious as to why this is happening in the first place? Why only those two spots on my face? What is causing it? Is this happening to anyone else? And how should I prevent it?

Products I use:

-Dan's BP

-Dan's AHA+ (only used occasionally)

-Neutrogena Moisturizer (SPF in the morning, regular at night)

-Cetaphil Daily Cleanser

-St. Ive's Apricot Scrub (only used occasionally)

Share this post


Link to post
Share on other sites

I have been on the regimen for about a year now. It worked for me, all my acne has disappeared. However, every so often specific parts of my face (specifically the side of my left eye and the right cheek) become severely irritated. The skin turns red, it flakes and peels, it stings, and afterwards, there's a slight scar (not sure that I can call it that?) or at least mark (noticeably whiter, elevated skin) left from the irritation.

The first time this happened, I tried not putting BP on the irritation. It took a while but the irritation eventually went away.

The second time it happened, I tried the same thing. However, I also lessened how much BP I use (now about a nickle's worth). And I also bought and used a "moisturizing soap/cleanser." This seemed to help.

It has recently just happened again. I'm not putting BP on those spots, and I'm adding extra moisturizer to help "sooth." I'm sure it'll go away eventually...

I'm just curious as to why this is happening in the first place? Why only those two spots on my face? What is causing it? Is this happening to anyone else? And how should I prevent it?

Products I use:

-Dan's BP

-Dan's AHA+ (only used occasionally)

-Neutrogena Moisturizer (SPF in the morning, regular at night)

-Cetaphil Daily Cleanser

-St. Ive's Apricot Scrub (only used occasionally)

Several possible things can be going on.

1) Your skin is sensitive to BP

2) Your skin is sensitive to sulfates (contained in both Cetaphil and St. Ive's)

3) The St. Ive's Apricot Scrub can be too harsh, but since you said you use it only occasionally it's probably not the culprit

4) You are overusing the AHA. Even occasionally use can disrupt your skin's natural protective barrier, which means that everything else would irritate it more.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×